# SDR ASAA2015112814012

- Difficulty date: November 28, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,769 hours, 9,499 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Out Of Tolerance
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF TASK CARD 78273000, THE TOP LT EGT IS OUT OF RANGE, MAINTENANCE MSG 77-20872, NR 2 ENGINE.  ACFT GROUNDED. RE-ACCOMPLISHED TASK CARD 78273000.  NO FAULT CODES FOUND ON CURRENT AND OR HISTORY.
